# SDR 5APR577Y40

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N669AF
- Make and model: Pilats PC1245
- Aircraft serial: 669
- Aircraft time: 3,410 hours, 3,238 cycles
- Engine: Pwa PT6A67D
- Engine time: 3,410 hours, 3,238 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759C
- Part serial: F32G8913
- Condition: Cracked
- Location: Brake Assembly
- Part time: 1,935 hours, 1,700 cycles
- Component: Brake Assembly
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK DISCOVERED THE LT MAIN GEAR OUTER DISK CRACKED. R & R BRAKE ASSY IAW MM INSTRUCTIONS.
